# SDR DALA2024032603778

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 72,108 hours, 27,311 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0260709) DURING INBOUND WALK AROUND- CRACK APPROX 2 INCHES IN LENGTH IN LN RIGHT WHEEL WELL PRESSURE BULKHEAD, LOCATION TO THE LEFT OF FLIGHT RECORDER ACCAROMETER M517. INSTALLED DOUBLER WET WITH SEALANT. APPLIED FILLET SEAL TO DOUBLER. RESTORED COATINGS INSIDE + IN WHEEL WELL. ALL WORK DONE IAW B737-800 SRM 57-10-10-2R-4.
